# SDR SWIA200515452

- Difficulty date: August 22, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 10,633 hours, 8,174 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM WILL NOT ACTUATE NOSE RIGHT.   REPLACED RUDDER TRIM/AILERON TRIM CONTROL PANEL.  OPERATIONAL CHECK GOOD REF MM 27-12-10.
